# SDR DALA2025040402559

- Difficulty date: April 3, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 92,221 hours, 17,561 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING #1 SLAT FOUND MULTI-DENTS DISTRIBUTED IN UPPER TE WEDGE ASSY SKIN. PERFORMED TEMPORARY REPAIR ON L/H WING #1 SLAT IN UPPER TE WEDGE ASSY SKIN PER ER/A 624893-14 REV ORIGINAL PRI REV 0 AND ER/A 624893-14 REV ORIGINAL PRI REV 1. THE ER/A 624893-14 REV ORIGINAL PRI REV 0 & ER/A 624893-14 REV ORIGINAL PRI REV 1 COMPARED AND COMPLIANCE WITH THE ER/A 624893-14 REV ORIGINAL, SECTION I. ASSOCIATED ER/A 14-624893 ADDED FOR AC 1804. (LP #0892863)
